… I have taken Interhistin 2x then today I feel dizzy then drink panadol paracetamol … then I want to ask if I am dizzy taking Interhistin is the medicine taken again or not … please explain … if not drink then drink again tomorrow?
From the information you have conveyed, what needs to be confirmed from all these complaints is the indication of taking the interhistin medicine and whether all the drugs you are taking are based on the results of a doctor's examination and a doctor's prescription.
Therefore, if the medicine you are taking is not based on the results of a doctor's examination and prescription, then you should stop the medication, especially if it causes a headache. Furthermore, if this complaint is still disturbing, you should consult your doctor regarding the drugs you are taking and the complaints you feel.
The doctor will conduct an examination and determine the cause of your complaint, then treatment can be given according to the results of your doctor's examination.
Henceforth, you should avoid medication without checking and prescribing your doctor.
From all the information above, for now, stop treatment until you see your doctor again.
That is the information we can convey, also read mebhydrolin.